# SDR SWAA2022020790928

- Difficulty date: January 8, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 39,006 hours, 18,379 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AT AFT CARGO BAY FLOOR TO SIDE WALL SUPPORT BS 867 TO 947 RBL 22.5 / REMOVED CORROSION AT ACB FLOOR TO SIDEWALL SUPPORT BS867-947 RBL 22.5 IAW SRM 51-10-02; ORIGINAL THICKNESS 0.040' REMAINING THICKNESS 0; 030' FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2. REMOVED AND REPLACED FLOOR TO SIDEWALL SUPPORT BS 867-947 RBL 22.5 FABRICATED FROM BAC 1496-377 #7075T62 LOT # 1316319 IAW DWG 146A7502; DWG 147A7501; DWG 147A7501; DWG 140A4500 AND SRM 51-40-02 89004U 15JAN18
